Alert archive / Arizona / Wind Advisories in 2015
Wind Advisory 1, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this wind advisory at Feb 27, 2015, 5:24 PM MST for Apache County, Coconino County, Navajo County, Arizona. It took effect at Feb 28, 2015, 11:00 AM MST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Feb 27, 2015, 5:24 PM MST (00:24 UTC)
- In effect from
- Feb 28, 2015, 11:00 AM MST
- Expired
- Feb 28, 2015, 7:00 PM MST
- In force
- 8 hr
- Issued by
- NWS Flagstaff, AZ
Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ
The radar
The Flagstaff radar (KFSX), 124 km from the middle of the area, began a volume at 00:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 00:00Z, 0.4 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 11 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 1198 m above ground
- 0-6 km bulk shear
- 85 kt
- 0-1 km storm-relative helicity
- 267 m²/s²
- 0-3 km storm-relative helicity
- 361 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
909 WWUS75 KFGZ 280024 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 524 PM MST FRI FEB 27 2015 AZZ011>016-040-280830- /O.NEW.KFGZ.WI.Y.0001.150228T1800Z-150301T0200Z/ CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...WINDOW ROCK...GANADO...WINSLOW... HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...FLAGSTAFF... DILKON 524 PM MST FRI FEB 27 2015 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 7 PM MST SATURDAY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 7 PM MST SATURDAY. * TIMING...GUSTY WINDS WILL DEVELOP MID TO LATE MORNING SATURDAY AND CONTINUE THROUGH EARLY EVENING. LOCALLY GUSTY WINDS WILL PERSIST OVERNIGHT SATURDAY AHEAD OF AN APPROACHING COLD FRONT. * WINDS...SOUTHWEST 20 TO 30 WITH GUSTS FROM 40 TO 50 MPH. * IMPACTS...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
4 follow-up statements
154 WWUS75 KFGZ 280805 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 105 AM MST SAT FEB 28 2015 AZZ011>016-040-281615- /O.CON.KFGZ.WI.Y.0001.150228T1800Z-150301T0200Z/ CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...WINDOW ROCK...GANADO...WINSLOW... HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...FLAGSTAFF... DILKON 105 AM MST SAT FEB 28 2015 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MST THIS EVENING... * TIMING...GUSTY WINDS WILL DEVELOP BY MID TO LATE MORNING AND CONTINUE THROUGH EARLY EVENING. LOCALLY GUSTY WINDS WILL PERSIST OVERNIGHT SATURDAY AHEAD OF AN APPROACHING COLD FRONT. * WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS FROM 40 TO 50 MPH. * IMPACTS...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
465 WWUS75 KFGZ 281219 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 519 AM MST SAT FEB 28 2015 AZZ007-282030- /O.EXA.KFGZ.WI.Y.0001.150228T1800Z-150301T0200Z/ COCONINO PLATEAU- 519 AM MST SAT FEB 28 2015 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MST THIS EVENING. * TIMING...GUSTY WINDS WILL DEVELOP BY MID TO LATE MORNING AND CONTINUE THROUGH EARLY EVENING. LOCALLY GUSTY WINDS WILL PERSIST OVERNIGHT SATURDAY AHEAD OF AN APPROACHING COLD FRONT. * WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * IMPACTS...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$ AZZ011>016-040-282030- /O.CON.KFGZ.WI.Y.0001.150228T1800Z-150301T0200Z/ CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...WINDOW ROCK...GANADO...WINSLOW... HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...FLAGSTAFF... DILKON 519 AM MST SAT FEB 28 2015 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MST THIS EVENING... * TIMING...GUSTY WINDS WILL DEVELOP BY MID TO LATE MORNING AND CONTINUE THROUGH EARLY EVENING. LOCALLY GUSTY WINDS WILL PERSIST OVERNIGHT SATURDAY AHEAD OF AN APPROACHING COLD FRONT. * WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS FROM 40 TO 50 MPH. * IMPACTS...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
112 WWUS75 KFGZ 282255 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 355 PM MST SAT FEB 28 2015 AZZ007-011>016-040-010200- /O.CON.KFGZ.WI.Y.0001.000000T0000Z-150301T0200Z/ COCONINO PLATEAU-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...WINDOW ROCK...GANADO...WINSLOW... HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...FLAGSTAFF... DILKON 355 PM MST SAT FEB 28 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... * TIMING...STRONG WINDS WILL CONTINUE ACROSS PORTIONS OF THE EASTERN MOGOLLON RIM AND NORTHWARD THROUGH THIS AFTERNOON. SOME LOCALLY GUSTY WINDS ARE EXPECTED TO PERSIST OVERNIGHT SATURDAY AHEAD OF AN APPROACHING COLD FRONT. * WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS FROM 40 TO 50 MPH. * IMPACTS...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
687 WWUS75 KFGZ 282331 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 431 PM MST SAT FEB 28 2015 AZZ007-011-015-010045- /O.CAN.KFGZ.WI.Y.0001.000000T0000Z-150301T0200Z/ COCONINO PLATEAU-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- WESTERN MOGOLLON RIM- INCLUDING THE CITIES OF...WINDOW ROCK...GANADO...FLAGSTAFF 431 PM MST SAT FEB 28 2015 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS CANCELLED THE WIND ADVISORY. WINDS ARE NO LONGER EXPECTED IN EXCEED WIND ADVISORY THRESHOLDS ACROSS COCONINO COUNTY. EXPECT SOUTHWEST WINDS WITH GUSTS BETWEEN 25 TO 30 MPH THROUGH THE EARLY EVENING. $$ AZZ012>014-016-040-010200- /O.CON.KFGZ.WI.Y.0001.000000T0000Z-150301T0200Z/ LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- EASTERN MOGOLLON RIM- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...DILKON 431 PM MST SAT FEB 28 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... * TIMING...STRONG WINDS WILL CONTINUE ACROSS PORTIONS OF THE EASTERN MOGOLLON RIM AND NORTHWARD THROUGH THIS AFTERNOON. SOME LOCALLY GUSTY WINDS ARE EXPECTED TO PERSIST OVERNIGHT SATURDAY AHEAD OF AN APPROACHING COLD FRONT. * WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS FROM 40 TO 50 MPH. * IMPACTS...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at Feb 27, 4:34 PM MST, 50 minutes earlier.
Area forecast discussion, Feb 27, 4:34 PM MST, 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FLAGSTAFF AZ 434 PM MST FRI FEB 27 2015 .SYNOPSIS... A PACIFIC STORM SYSTEM WILL BRING STRONG GUSTY WINDS...BELOW NORMAL TEMPERATURES AND PERIODS OF RAIN AND SNOW TO NORTHERN ARIZONA TODAY THROUGH TUESDAY. && .DISCUSSION... RADAR AND SATELLITE IMAGERY INDICATES LIGHT RAIN AND SNOWFALL HAS ALREADY BEGUN ACROSS PORTIONS OF NORTHERN ARIZONA. EXPECT THE CHANCES TO INCREASE AS A WINTER STORM CONTINUES TO DROP SOUTH ALONG THE WEST COAST. ON SATURDAY...STRONG SOUTHWESTERLY WINDS WILL DEVELOP ACROSS NORTHERN ARIZONA PULLING PACIFIC MOISTURE INTO THE REGION. THE LOW ITSELF WILL STILL BE OVER CENTRAL CALIFORNIA...SO PRECIPITATION WILL PRIMARILY BE DRIVEN BY ISENTROPIC LIFT AND UPSLOPE FLOW. EXPECT EXTENSIVE LOW STRATUS WITH SOME EMBEDDED MODERATE SHOWERS POSSIBLE OVER SOUTH AND SOUTHWESTERN FACING SLOPES. SNOW LEVELS ARE FORECAST TO RANGE FROM JUST BELOW 6000 FEET AROUND THE KAIBAB PLATEAU...INCREASING TO AROUND 7OOO TO 8000 FEET IN THE WHITE MOUNTAINS. WINDS WILL BE FROM THE SOUTHWEST WITH GUSTS BETWEEN 40 TO 50 MPH ALONG AND NORTHEAST OF THE MOGOLLON RIM. ON SUNDAY...AS THE LOW APPROACHES ARIZONA...WINDS WILL SHIFT TO A MORE SOUTHERLY DIRECTION WHILE CONTINUING TO PULL VERY MOIST AIR INTO NORTHERN ARIZONA CAUSING WIDESPREAD RAIN AND SNOW. SLIGHTLY WARMER AIR MAY WORK ITS WAY IN FROM THE SOUTH INCREASING SNOW LEVELS TEMPORARILY SUNDAY AFTERNOON AND EVENING. SNOW LEVELS ARE GOING TO BE HOVERING AROUND 7000 FEET ALONG THE CENTRAL RIM...SO THERE IS CONSIDERABLE UNCERTAINTY IN THE SNOW AMOUNTS FOR THE FLAGSTAFF AREA. ON MONDAY...THE LOW AND ASSOCIATED COLD FRONT CROSS THE STATE FROM WEST TO EAST. EXPECT PERIODS OF HEAVY RAIN AND SNOW ALONG THE FRONTAL BAND WITH SNOW LEVELS DROPPING BELOW 6000 FEET BEHIND THE FRONT. THE GREATEST FORECAST UNCERTAINTY REMAINS THE SNOW LEVELS AND THE TIMING OF THE HEAVIEST PRECIPITATION. THE MAJORITY OF YESTERDAYS MODELS WERE COOLER AND MORE PROGRESSIVE IN TERMS OF FRONTAL PASSAGE...WITH FRONTAL PASSAGE OCCURRING LATE SUNDAY AND INTO MONDAY. THE MAJORITY OF TODAYS MODELS ARE WARMER AND FAVOR A FRONTAL PASSAGE AFTER MIDDAY MONDAY. WITH THAT SAID...TRAVEL IN THE HIGH COUNTY WILL BE CHALLENGING THIS WEEKEND DUE TO ICY ROADWAYS AND PERIODS OF VERY LOW VISIBILITY. PROBABLY A GOOD IDEA TO GET YOUR WINTER TRAVEL KIT REPLENISHED...AND MAKE SURE THE CAR/TRUCK HAS A FULL TANK OF GAS. BEYOND TUESDAY...THE CHANCES FOR PRECIPITATION DWINDLE WITH DAYTIME TEMPERATURES RUNNING WELL BELOW NORMAL. && .AVIATION... FOR THE 00Z PACKAGE...EXPECT INCREASING CHANCES AND COVERAGE OF SHSN/SHRA THROUGH THE PERIOD...ESPECIALLY ALONG AND NORTH OF I-40 TO NEAR THE UT BORDER THRU 06Z SATURDAY...THEN EXPANDING SOUTHWARD ALONG THE MOGOLLON RIM...MTNS OF YAVAPAI AND N GILA COUNTIES. SHOWER ACTIVITY WILL INITIALLY PRODUCE LOCALIZED MVFR/IFR CONDITIONS UP THRU 06Z...THEN BECMG MORE WIDE SPREAD MVFR/IFR/LIFR IN SHRA/SHSN. NIGHTTIME WINDS SW5-15G25KTS DOWN WIND FROM HIGH TERRAIN FEATURES... DAYTIME SFC WINDS SW15-25G20-40KTS MAINLY FROM THE MOGOLLON RIM NORTH. AVIATION DISCUSSION NOT UPDATED FOR TAF AMENDMENTS. && .FGZ WATCHES/WARNINGS/ADVISORIES...NONE. && PUBLIC.........RR AVIATION.......TC FOR NORTHERN ARIZONA WEATHER INFORMATION VISIT WEATHER.GOV/FLAGSTAFF
Hazardous weather outlook, Feb 27, 4:37 PM MST, 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FLAGSTAFF AZ 437 PM MST FRI FEB 27 2015 AZZ004>018-037>040-280900- KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS- OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- 437 PM MST FRI FEB 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR APACHE...COCONINO... NORTHERN GILA...NAVAJO...AND YAVAPAI COUNTIES IN NORTHERN ARIZONA. .DAY ONE...TONIGHT MAINLY LIGHT RAIN AND SNOW SHOWERS WILL CONTINUE FROM THE MOGOLLON RIM NORTHWARD. 1 TO 2 INCHES OF NEW SNOW ACCUMULATION IS POSSIBLE FOR ELEVATIONS ABOVE 6000 FEET ACROSS THE KAIBAB PLATEAU,...BLACK MESA AND THE CHUSKA MOUNTAINS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A STORM SYSTEM WILL MOVE INTO THE REGION...BRINGING RAIN AND HIGHER ELEVATION SNOW TO NORTHERN ARIZONA. SNOW LEVELS ON SATURDAY AND SUNDAY ARE EXPECTED TO RANGE FROM 5000-6000 FEET OVER THE KAIBAB PLATEAU AND BLACK MESA...6500-7500 FEET AROUND FLAGSTAFF AND 7000-8000 FEET FOR THE EASTERN MOGOLLON RIM, CHUSKA AND WHITE MOUNTAINS. SNOW LEVELS WILL DROP FURTHER BEHIND A COLD FRONT FORECAST TO CROSS THE REGION SOMETIME FROM LATE SUNDAY TO MONDAY. LOWER ELEVATION RAINFALL AMOUNTS OF 1-3 INCHES ARE POSSIBLE WITH THE HIGHER AMOUNTS OVER THE FOOTHILLS OF THE MOGOLLON RIM...WHITE MOUNTAINS AND NORTHERN GILA COUNTY. SNOWFALL OF 8-24 INCHES IS POSSIBLE FOR THE HIGHER ELEVATIONS. SIGNIFICANT UNCERTAINTY REMAINS IN THE SNOW LEVELS ON SUNDAY AND MONDAY. FLUCTUATING SNOW LEVELS MAY REDUCE SNOW ACCUMULATIONS. THE HEAVIEST PRECIPITATION IS FORECAST TO ARRIVE SOMETIME BETWEEN SUNDAY NIGHT AND MONDAY. DURING THIS TIME...SIGNIFICANT RISES COULD OCCUR ALONG STREAMS AND RIVERS...ESPECIALLY SOUTH OF THE MOGOLLON RIM. TUESDAY ONWARD...THE CHANCES FOR PRECIPITATION DWINDLE WITH DAYTIME TEMPERATURES RUNNING WELL BELOW NORMAL. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Flagstaff, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 28, 2:34 AM MST | Winter Weather Advisory | FGZ | Apache, Coconino, Navajo | 21 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.